Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1950, Volume 5, Issue 6(40), Pages 102–135 (Mi umn8491)  

This article is cited in 2 scientific papers (total in 2 papers)

On the theory of singular differential operators

I. M. Glazman


Full text: PDF file (3221 kB)

Bibliographic databases:

Citation: I. M. Glazman, “On the theory of singular differential operators”, Uspekhi Mat. Nauk, 5:6(40) (1950), 102–135

Citation in format AMSBIB
\Bibitem{Gla50}
\by I.~M.~Glazman
\paper On the theory of singular differential operators
\jour Uspekhi Mat. Nauk
\yr 1950
\vol 5
\issue 6(40)
\pages 102--135
\mathnet{http://mi.mathnet.ru/umn8491}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=43389}
\zmath{https://zbmath.org/?q=an:0052.34304|0041.23101}


Linking options:
  • http://mi.mathnet.ru/eng/umn8491
  • http://mi.mathnet.ru/eng/umn/v5/i6/p102

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. H. Zakhar-Itkin, “The matrix Riccati differential equation and the semi-group of linear fractional transformations”, Russian Math. Surveys, 28:3 (1973), 89–131  mathnet  crossref  mathscinet  zmath
    2. K. A. Mirzoev, A. A. Shkalikov, “Differential Operators of Even Order with Distribution Coefficients”, Math. Notes, 99:5 (2016), 779–784  mathnet  crossref  crossref  mathscinet  isi  elib
  • Успехи математических наук
    Number of views:
    This page:449
    Full text:286
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021